# SDR VNAA202509250004

- Difficulty date: August 4, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670370625
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LOWER SKIN OF AFT FUSELAGE ON FS970.00 TO FS 977.00 AND STG 27.  LOWER SKIN OF AFT FUSELAGE ON FS970.00 TO FS 977.00 AND STG 27 WAS REPAIRED PER REO 670-53-00-789 REV.--
